# SDR YYFA20130929001

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 42,532 hours, 34,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN OPENING L2 DOOR  TO CLEAN TRASH FROM GALLEY THE DOOR SLIDE WAS DEPLOYED. R & R L2 DOOR SLIDE IAW MM 25-62-00.
